# SDR SWAA2021061672365

- Difficulty date: May 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727d Lbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS727D+6 LBL3 WL156. ; / APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ BS 727D+6 LBL3 WL156 IAW SRM 53-00-53-2-2R.;ET INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  CAL ID IS000450 N500D;INSTALLED REPAIR PARTS IN ACB BS727D+6 LBL3 WL156 IAW SRM 53-00-53-2R-2.;LOCATED; DRILLED; TRIMMED AND DEBURRED NEW REPAIR PARTS @ BS 727D+6 LBL3 WL156 IAW SRM 53-00-53-2R-2.;OK TO INSTALL REPAIR PARTS @ BS 727D+6 LBL3 WL156.;REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS727D+6 LBL3 WL156 IN A 2'X.90' AREA; ORIGINAL THICKNESS .063; REMAINING THICKNESS .053; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4(A) 2 FIG.103 DEPTH GAGE ID ATS2473 S/N UNKNOWN; USED FOR MEASUREMENT;REMOVED RAIL UPPER JOGGLE IN A 3.1' AREA IN AFT CARGO BAY BS727D+6 LBL3 WL156 IAW SRM 53-00-53-2R-2;VERIFIED NDT WAS PREFORMED;VERIFIED DAMAGE REMOVAL PER SRM;VERIFIED FASTENER INSTALLATION;VERIFIED OK TO INSTALL NEW REPAIR PARTS;COMPLETE;EVALUATION AND ASSESSMENT CONFIRMED;VERIFIED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ BS 727D+6 LBL3 WL156 IAW SRM 53-00-53-2-2R.;VERIFIED; LOCATED; DRILLED; TRIMMED AND DEBURRED NEW REPAIR PARTS @ BS 727D+6 LBL3 WL156 IAW SRM 53-00-53-2R-2.
